MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; FORCEPS, BIOPSY, NON-ELECTRIC

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number SDBF1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/10/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the appropriate device history records of the superdimension console indicates this device was released meeting all quality specifications.Bleeding is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on (b)(6) 2015, intra-operatively, the patient experienced mild hemoptysis during the enb procedure, estimated blood loss 35 ml.2 aliquots of epinephrine and saline were administered for the mild hemoptysis.

Brand Name
SUPERDIMENSION
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key7084176
Report Number3004962788-2017-05115
Device Sequence Number1131254
Product Code FCL
UDI-Device Identifier10884521200517
UDI-Public10884521200517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K925392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDBF1000
Device Catalogue NumberSDBF1000
Device Lot Number232191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2017
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR